# SDR SWAA2016062052990

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 35,216 hours, 20,708 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 411A3230
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT LT CEILING LIGHT SLIGHT BURNED ELECTRICAL ODOR AT ROW 11.  R & R LIGHT ASSEMBLY IAW AMM.
